Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having stomach discomfort, bad taste in month. Tried nexium ,pantaloc,zantac. What is causing this?

I am a 31 year old female I have been suffering for a long time from stomach discomford bad taste in my mouth and I have done ultrasounds,gastroscopie,and tried nexium ,pantaloc,doxitab, zantac ,they even gave me pills for depression .. Nothing worked I AM not a deppressed person .I FELL something in my stomach. spit some black in my saliva sometimes. please DOCTOR what should I DO. Everyday I have pain .
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Can you go to another clinic and get a second opinion and run some tests?

I hope this helps.

I wish you well.

Are you near a Mayo Clinic? I am involved with that organization.

Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor